Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

High bilrubin levels. Taking losartas HT, lipicure, zyloric. Harmful for kidneys?

Dear Doc, I am 75, male, taking the following medicines for a long time ie Losartas HT, Lipicure 10 mg, Zyloric 100 mg, eco spirin 75 mg and lately my doc added Dozol-D and Ursetor 150 ue to my total Billirium gone up high. Any of these affects my kidneys ? Appreciate for your help. My email add is YYYY@YYYY
Asked On : Mon, 23 Jul 2012
Answers:  2 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for your query.

All the drugs which you have mentioned are quite safe for the kidneys.
The one exception is losartan H. In normal situations this drug is quite safe and even benefits people who are leaking proteins in the urine. However it should be discontinued temporarily when you have dehydration, loose motions, vomiting or fever.

Hope this helps
Good luck.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response

Thanks for the query

All the drugs you have mentioned are not harmful to the kidneys at the dosages you have mentioned. Please continue taking them

Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor